×

zbMATH — the first resource for mathematics

Quadratic spaces over Laurent extensions of Dedekind domains. (English) Zbl 0514.13005

MSC:
13C05 Structure, classification theorems for modules and ideals in commutative rings
15A63 Quadratic and bilinear forms, inner products
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
13B02 Extension theory of commutative rings
11E16 General binary quadratic forms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Bass, Modules which support nonsingular forms, J. Algebra 13 (1969), 246 – 252. · Zbl 0179.05401 · doi:10.1016/0021-8693(69)90073-8 · doi.org
[2] A. Grothendieck, Eléments de géométrie algébrique, Inst. Haute Études Sci. Publ. Math. 11 (1961). · Zbl 0203.23301
[3] M. Karoubi, Localisation de formes quadratiques. II, Ann. Sci. École Norm. Sup. (4) 8 (1975), 99-155. · Zbl 0345.18007
[4] Manfred Knebusch, Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl. 1969/70 (1969/1970), 93 – 157 (German). · Zbl 0256.15016
[5] M.-A. Knus, Raman Parimala, and R. Sridharan, Nonfree projective modules over \?[\?,\?] and stable bundles over \?\(_{2}\)(\?), Invent. Math. 65 (1981/82), no. 1, 13 – 27. · Zbl 0474.14012 · doi:10.1007/BF01389292 · doi.org
[6] Manuel Ojanguren, Quadratic forms over regular rings, J. Indian Math. Soc. (N.S.) 44 (1980), no. 1-4, 109 – 116 (1982). · Zbl 0621.10017
[7] M. Ojanguren and R. Sridharan, Cancellation of Azumaya algebras, J. Algebra 18 (1971), 501 – 505. · Zbl 0223.16006 · doi:10.1016/0021-8693(71)90133-5 · doi.org
[8] S. Parimala, Failure of a quadratic analogue of Serre’s conjecture, Amer. J. Math. 100 (1978), no. 5, 913 – 924. · Zbl 0419.13004 · doi:10.2307/2373953 · doi.org
[9] Raman Parimala, Quadratic forms over polynomial rings over Dedekind domains, Amer. J. Math. 103 (1981), no. 2, 289 – 296. · Zbl 0466.13007 · doi:10.2307/2374218 · doi.org
[10] Parvin Sinclair, Structure and cancellation of quadratic spaces over Laurent extensions of rings of dimension one, preprint. · Zbl 0583.13010
[11] Amit Roy, Cancellation of quadratic form over commutative rings, J. Algebra 10 (1968), 286 – 298. · Zbl 0181.04302 · doi:10.1016/0021-8693(68)90080-X · doi.org
[12] Richard G. Swan, Projective modules over Laurent polynomial rings, Trans. Amer. Math. Soc. 237 (1978), 111 – 120. · Zbl 0404.13006
[13] A. A. Suslin and V. I. Kopeĭko, Quadratic modules and the orthogonal group over polynomial rings, Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 71 (1977), 216 – 250, 287 (Russian). Modules and representations. · Zbl 0416.20045
[14] Richard C. Wagner, Some Witt cancellation theorems, Amer. J. Math. 94 (1972), 206 – 220. · Zbl 0243.10021 · doi:10.2307/2373601 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.